# SDR SWAA2022030123897

- Difficulty date: January 25, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP; OUTBOARD TRAILING EDGE LOWER SKIN IS DISBONDED. MARKED. / REPAIRED RT INBOARD FLAP; OUTBOARD T/E LOWER SKIN IAW EA#190074 REV. IR AND SWA EA# 1-757-15898 REV. 1. THIS REPAIR REQUIRES TAP TEST INSPECTIONS EVERY 6;875 FLIGHT CYCLES OR 30 MONTHS; WHICHEVER COMES FIRST IAW SWA EA# 1-757-15898 REV. 1
